×

Found 15 Documents (Results 1–15)

100
MathJax

On the product of a compact space with an absolutely countably compact space. (English) Zbl 0917.54023

Coplakova, Eva (ed.) et al., Papers on general topology and applications. Proceedings of the 10th summer conference, Amsterdam, Netherlands, August 15–18, 1994. New York, NY: New York Academy of Sciences. Ann. N. Y. Acad. Sci. 788, 203-208 (1996).
MSC:  54D20 54B10 54D55
PDF BibTeX XML Cite

Is \(\omega^*-\{u\}\) absolutely countably compact? (English) Zbl 0918.54021

Andima, Susan (ed.) et al., Papers on general topology and applications. Proceedings of the 9th summer conference, Slippery Rock, PA, USA, June 24–26, 1993. New York, NY: New York Academy of Sciences. Ann. N. Y. Acad. Sci. 767, 161-164 (1995).
MSC:  54D20 54A35 54G05
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification